# SDR 00FDEA00040

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65163161
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0113, FOUND SHEAR TIE AT BS 344, RBL 21-24, WL 151 TO BE CORRODED.  *S/D*  REPAIRED IAW FEDEX SRM 53-10-4, FIG 11.
